Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 147, NWS Fort Worth, TX

April 21, 2017Lamar County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 21, 2017, 9:12 PM CDT for Lamar County, Texas. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 9:12 PM CDT (02:12 UTC)
Expired
Apr 21, 2017, 10:15 PM CDT
In force
63 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lamar County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 196 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 9:42 PM CDTHAIL 1.75Paris, TXREPORT OF GOLFBALL SIZE HAIL NEAR LAMAR. COUNTY ROAD 32500 AND FM 1499
Apr 21, 9:44 PM CDTHAIL 1.75Paris, TXDELAYED REPORT: AMATEUR RADIO REPORTS GOLFBALL SIZE HAIL IN PARIS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:40 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2017-04-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1220 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2017-04-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1220 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1576 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.5
Supercell composite
12.5

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS54 KFWD 220212
SVRFWD
TXC277-220315-
/O.NEW.KFWD.SV.W.0147.170422T0212Z-170422T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
912 PM CDT FRI APR 21 2017

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Lamar County in north central Texas...

* Until 1015 PM CDT.

* At 912 PM CDT, a severe thunderstorm was located 10 miles north of
  Honey Grove, or 17 miles west of Paris, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Paris, Blossom, Deport, Toco and Sun Valley. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3338 9531 3361 9584 3364 9586 3380 9585
      3372 9531
TIME...MOT...LOC 0212Z 293DEG 30KT 3373 9585 

HAIL...1.00IN
WIND...60MPH
 
$$

Carlaw
3 follow-up statements
567 
WWUS54 KFWD 220245
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
945 PM CDT FRI APR 21 2017

TXC277-220315-
/O.CON.KFWD.SV.W.0147.000000T0000Z-170422T0315Z/
Lamar TX-
945 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EAST CENTRAL LAMAR COUNTY...

At 944 PM CDT, a severe thunderstorm was located over Paris, moving
east at 35 mph.  Golf ball size hail was recently reported in Paris.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Blossom around 1000 PM CDT. 

Other locations impacted by this severe thunderstorm include Toco and
Sun Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3364 9567 3377 9566 3372 9531 3355 9531
TIME...MOT...LOC 0244Z 284DEG 32KT 3369 9553 

HAIL...1.75IN
WIND...60MPH
 
$$

Dunn
125 
WWUS54 KFWD 220304
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1004 PM CDT FRI APR 21 2017

TXC277-220315-
/O.CON.KFWD.SV.W.0147.000000T0000Z-170422T0315Z/
Lamar TX-
1004 PM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EAST CENTRAL LAMAR COUNTY...

At 1004 PM CDT, a severe thunderstorm was located over Blossom, or 12
miles east of Paris, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of east
central Lamar County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3364 9541 3373 9541 3372 9531 3359 9531
TIME...MOT...LOC 0304Z 280DEG 28KT 3367 9534 

HAIL...1.00IN
WIND...60MPH
 
$$

Dunn
796 
WWUS54 KFWD 220312
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
1012 PM CDT FRI APR 21 2017

TXC277-220321-
/O.EXP.KFWD.SV.W.0147.000000T0000Z-170422T0315Z/
Lamar TX-
1012 PM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAMAR COUNTY WILL
EXPIRE AT 1015 PM CDT...
        
The storm which prompted the warning has moved out of the area
therefore the warning will be allowed to expire.

A tornado watch remains in effect until 100 AM CDT for north central
Texas.

LAT...LON 3364 9541 3373 9541 3372 9531 3359 9531
TIME...MOT...LOC 0311Z 293DEG 30KT 3365 9528 

$$

Dunn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 8:03 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 21, 8:03 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
803 PM CDT Fri Apr 21 2017

.UPDATE...
Convection blossomed along the surface cold front shortly after 5,
and isolated to scattered strong to severe thunderstorms continue
to track east and southeastward. The cold front itself is located
roughly north and west of a Cisco to Mineral Wells to Decatur to
Gainesville line and is gradually marching its way towards the
southeast. Our evening sounding revealed that the earlier stout
capping inversion was getting lifted and cooled, but some
lingering warm air likely still remains near the 700 mb level. As
forcing for ascent--offered up by a potent shortwave presently
rotating across northern Oklahoma--continues, we should continue
to see additional thunderstorms zipper down the front this
evening. As we've already seen, a (limited) tornado risk exists
this evening, with the area of greatest concern bounded roughly by
a line east of Denton to Gainesville to Denison, and north of the
I-20 corridor where the greatest overlap of surface-based
instability and low-level wind shear exists.

In addition to convection associated with the front, additional
elevated storms are expected to develop as mid-level lapse rates
will remain quite steep well into the evening and additional
sprockets of vorticity impinge upon the region. These storms may
continue to pose primarily a large hail threat as they develop
along and north of the I-20 corridor.

Made some cosmetic PoP changes to account for ongoing convective
trends.

Carlaw

&&

.AVIATION...
/ISSUED 624 PM CDT Fri Apr 21 2017/
Main aviation concerns this evening revolve squarely around
likely convective impacts at the Metroplex terminals, with a bit
more uncertainty at Waco. In addition, a second wave of convection
appears possible after the initial front clears the Metroplex
sites.

Late afternoon satellite and radar imagery reveals a cold front
which presently stretches from near a KBKD-KRPH-K0F2 line. This
front is beginning to make gradual eastward progress, and
convection is attempting to initiate along this boundary. Based
on an earlier 20Z sounding, a stout capping inversion was in
place overhead, but our presently ascending 00Z sounding reveals
this cap is clearly in the process of being lifted and cooled.
Given the current location of the front and the weakening cap,
pushed the TEMPO TSRA mention at Metroplex sites (02-05Z at GKY).
In addition, opted to prevail a mention of VCTS through 22/06Z
given indications that steep lapse rates and ascent will linger
well behind the front. Should additional storms materialize after
the main line (an associated north wind shift), we will need
another TSRA group in subsequent TAFs. Finally, there are hints
that a third round of elevated convection may even materialize
late tonight and towards daybreak on Saturday as another wave of
ascent approaches. Confidence in this scenario, however, is
extremely low and have forgone an additional mention of thunder at
this time.

At Waco, pushed back the initial VCTS mention just a bit to
account for current trends. Thunderstorm morphology is a bit less
clear here, which precludes a TSRA mention at this time. We will
monitor southward development along the front, and amend as
necessary, however.

At all TAF sites, MVFR cigs should invade behind the cold front as
the inversion saturates. Gusty north winds will persist through
the day Saturday.

Carlaw

&&

.PREV DISCUSSION... /ISSUED 355 PM CDT Fri Apr 21 2017/
This afternoon through tonight, we continue to await convective
initiation in the area, but new data suggests the initiation may
be later than previously thought. Data from the FWD 20Z sounding
is arriving now, and it indicates a strong cap remains in place
around the 770 mb level. Water vapor satellite also shows a
stronger EML moving into our western counties. Based on this data,
we still think storms will develop along the front, but
initiation may be a few hours later than we previously thought
when better upper level support crosses the Plains. The best upper
level support will still be north of our area and the Red River,
but forcing along the front, combined with WAA, should be enough
for storms to develop. Any storms that develop this afternoon may
be severe.

Based on the current location of the front, storms may not occur
in our far western or northwestern counties. It still appears the
best rain and storm chances will be generally along and north of
Interstate 20 and east of Highway 281 this evening, with a shift
east and southeast overnight. As the storms progress farther south
into Central Texas, a weakening of the convection and severe
threat is expected as the instability weakens overnight and the
line of storms becomes farther removed from the upper level
support. Any left over rain is expected to end early Saturday
morning, but will retain lower chances for rain Saturday morning
across much of the region until the 850 mb front moves through the
region.

For continued updates on convective trends this evening and
tonight, watch for short-term mesoscale updates, graphicasts,
social media posts and more from the office.

Cool and breezy weather is expected on Saturday in the wake of
the cold front. Lows on Sunday morning will be the coolest we
have had in about 2 weeks with temperatures in the 40s. Dry
weather will occur Sunday through the early part of next week,
despite the progressive zonal weather pattern through the Plains.
Moisture will be scoured out in the wake of tonight's front and
won't return until Tuesday. A weaker front will move into part of
the region on Wednesday but quickly return north Wednesday night
in advance of the next strong upper level trough affecting the
region. There are discrepancies between the models on the depth,
evolution and timing of this late week system, and will keep low
rain chances in the forecast starting Thursday. It still looks
like there could be a severe weather threat with this system.

JLDunn

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    54  68  48  72  50 /  70  20   0   0   0
Waco                57  68  46  72  47 /  50  30   0   0   0
Paris               54  64  45  70  46 /  80  20   0   0   0
Denton              52  67  43  72  48 /  60  10   0   0   0
McKinney            52  65  45  71  48 /  80  20   0   0   0
Dallas              55  69  49  73  51 /  70  20   0   0   0
Terrell             54  67  46  72  48 /  80  20   5   0   0
Corsicana           56  67  47  72  47 /  60  30   5   0   0
Temple              58  67  47  73  48 /  50  30   0   0   0
Mineral Wells       50  67  44  73  47 /  50  20   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 21, 3:24 PM CDT, 5 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
324 PM CDT Fri Apr 21 2017

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
219 PM CDT Fri Apr 21 2017

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Through Tonight.
There is a good chance of thunderstorms mainly along and east of US
281 and north of I-20 through 7 PM. Sufficient amounts of instability
and wind shear are in place for severe thunderstorms capable of
large hail and damaging winds. The tornado threat appears low at this
time, but any storms that are isolated or interact with any type of
outflow boundaries may have a tornado threat.

The risk for severe weather will spread southward through the I-20
corridor to a Comanche to Athens line during the evening hours. The
main hazards with thunderstorms will be damaging winds and hail.
Brief periods of heavy rain may result in isolated instances of
flooding.

Thunderstorms will continue beyond midnight through daybreak Saturday
across portions of East and Central Texas. The severe weather threat
should diminish, but a few strong to near severe storms will be
capable of producing gusty winds, hail and heavy rain.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
There will be a threat for thunderstorms on Thursday and Thursday
night. Instability and wind shear will be in place to support the
threat for strong to severe thunderstorms.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed late this afternoon and
evening for areas near and north of the I-20 corridor. Additional
spotter activation may be requested south of I-20 between 9 PM and
daybreak Saturday.

In the hours before

Local storm report, Apr 21, 8:59 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
859 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             4 SW STEPHENVILLE       32.19N  98.25W
04/21/2017  E1.00 INCH       ERATH              TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORT SOUTH OF STEPHENVILLE
Local storm report, Apr 21, 9:00 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             TELEPHONE               33.78N  96.02W
04/21/2017  E1.50 INCH       FANNIN             TX   TRAINED SPOTTER

            DELAYED REPORT: SPOTTER REPORT OF PING PONG SIZE HAIL
            NEAR TELEPHONE TX.
Local storm report, Apr 21, 9:01 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
901 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     HAIL             3 SSW MCKINNEY          33.16N  96.64W
04/21/2017  E1.25 INCH       COLLIN             TX   TRAINED SPOTTER

            SPOTTER REPORT OF HALF DOLLAR SIZE HAIL NEAR MCKINNEY
Local storm report, Apr 21, 9:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
904 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     HAIL             3 NNW ALLEN             33.14N  96.70W
04/21/2017  E1.00 INCH       COLLIN             TX   TRAINED SPOTTER

            DELAYED REPORT: QUARTER SIZE HAIL REPORT 3 MILES NNW OF
            ALLEN
Local storm report, Apr 21, 9:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
906 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             MCKINNEY                33.20N  96.62W
04/21/2017  E2.50 INCH       COLLIN             TX   TRAINED SPOTTER

            TENNIS BALL SIZE HAIL REPORT NEAR HWY 121 AND US 75
Local storm report, Apr 21, 9:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT FRI APR 21 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             GAINESVILLE             33.63N  97.15W
04/21/2017  E1.00 INCH       COOKE              TX   TRAINED SPOTTER

            SPOTTER REPORT: QUARTER SIZE HAIL 4 MILES SSW OF
            GAINESVILLE

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 7:10 PM CDTSevere Thunderstorm WarningFWDStephens50 min
Apr 21, 7:13 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson47 min
Apr 21, 7:16 PM CDTTornado WarningFWDCooke29 min
Apr 21, 7:33 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens57 min
Apr 21, 7:42 PM CDTSevere Thunderstorm WarningFWDCollin, Cooke, Denton63 min
Apr 21, 7:46 PM CDTSpecial Weather StatementFWDMontague29 min
Apr 21, 7:55 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson37 min
Apr 21, 7:59 PM CDTSpecial Weather StatementFWDWise46 min
Apr 21, 8:18 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath57 min
Apr 21, 8:21 PM CDTSevere Thunderstorm WarningFWDHood, Parker54 min
Apr 21, 8:26 PM CDTSevere Thunderstorm WarningFWDFannin52 min
Apr 21, 8:34 PM CDTSevere Thunderstorm WarningFWDCollin56 min
Apr 21, 8:52 PM CDTSpecial Weather StatementFWDCooke23 min
Apr 21, 8:55 PM CDTSpecial Weather StatementFWDWise35 min
Apr 21, 9:07 PM CDTSevere Thunderstorm WarningFWDWise53 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson59 min
Apr 21, 9:16 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall59 min
Apr 21, 9:23 PM CDTSpecial Weather StatementFWDErath37 min
Apr 21, 9:31 PM CDTSpecial Weather StatementFWDGrayson29 min
Apr 21, 9:32 PM CDTSevere Thunderstorm WarningFWDDenton, Wise58 min
Apr 21, 10:03 PM CDTSevere Thunderstorm WarningFWDCollin, Fannin, Grayson, Hunt57 min
Apr 21, 10:12 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Kaufman, Rains, Rockwall, Van Zandt63 min
Apr 21, 10:18 PM CDTSevere Thunderstorm WarningFWDErath43 min
Apr 21, 10:25 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton65 min
Apr 21, 10:27 PM CDTAreal Flood AdvisoryFWDGrayson2 hr
Apr 21, 10:43 PM CDTSevere Thunderstorm WarningFWDBosque, Erath, Hamilton19 min
Apr 21, 11:19 PM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall56 min
Apr 21, 11:30 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas32 min
Apr 21, 11:32 PM CDTSpecial Weather StatementFWDHunt43 min
Apr 22, 12:11 AM CDTSpecial Weather StatementFWDVan Zandt49 min
Apr 22, 12:58 AM CDTSpecial Weather StatementFWDVan Zandt47 min
Apr 22, 1:22 AM CDTSpecial Weather StatementFWDNavarro38 min
Apr 22, 2:01 AM CDTSpecial Weather StatementFWDHopkins44 min
Apr 22, 2:30 AM CDTSpecial Weather StatementFWDVan Zandt30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.